JournalsrmiVol. 10, No. 1pp. 51–91

Calderón-type Reproducing Formula and the TbTb Theorem

  • Yongsheng Han

    Auburn University, USA
Calderón-type Reproducing Formula and the $Tb$ Theorem cover
Download PDF

Abstract

In this paper we use the Calderón-Zygmund operator theory to prove a Calderón type reproducing formula associated with a para-accretive function. Using our Calderón-type reproducing formula we introduce a new class of the Besov and Triebel-Lizorkin spaces and prove a TbTb theorem for these new spaces.

Cite this article

Yongsheng Han, Calderón-type Reproducing Formula and the TbTb Theorem. Rev. Mat. Iberoam. 10 (1994), no. 1, pp. 51–91

DOI 10.4171/RMI/145